Über Konvergenzfaktoren bei Rieszschen Mitteln.

Wolfgang Jurkat

Mathematische Zeitschrift (1951)

  • Volume: 54, page 262-271
  • ISSN: 0025-5874; 1432-1823

How to cite


Jurkat, Wolfgang. "Über Konvergenzfaktoren bei Rieszschen Mitteln.." Mathematische Zeitschrift 54 (1951): 262-271. <http://eudml.org/doc/169224>.

author = {Jurkat, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
language = {ger},
pages = {262-271},
title = {Über Konvergenzfaktoren bei Rieszschen Mitteln.},
url = {http://eudml.org/doc/169224},
volume = {54},
year = {1951},

AU - Jurkat, Wolfgang
TI - Über Konvergenzfaktoren bei Rieszschen Mitteln.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 262
EP - 271
LA - ger
KW - series, summability
UR - http://eudml.org/doc/169224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.